C. Bosch, T. Gilsdorf, C. Gómez, R. Vera, "Local completeness of , ", International Journal of Mathematics and Mathematical Sciences, vol. 31, Article ID 861480, 7 pages, 2002. https://doi.org/10.1155/S0161171202109033
Local completeness of ,
We study the heredity of local completeness and the strict Mackey convergence property from the locally convex space to the space of absolutely -summable sequences on , for .
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.